# SDR CA041208003

- Difficulty date: December 6, 2004
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 412361639101
- Condition: Contaminated
- Location: Lt Upper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TROUBLE SHOOTING A FUEL INDICATION PROBLEM, TWO RED PLASTIC PROTECTIVE CAPS WERE FOUND IN THE LT UPPER AFT TANK.
